MathSciNet Relay Station
MathSciNet bibliographic data
MR1230342 (94k:60044) 60F10 (60J10)
Bryc, W.; Smoleński, W. On the convergence of averages of mixing sequences. J. Theoret. Probab. 6 (1993), no. 3, 473–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement